# SDR CA190703013

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-9
- Aircraft time: 8,889 hours
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: NH1032651475
- Condition: Loose
- Location: Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE LH RAM FAN, IT WAS DISCOVERED THAT A SECTION OF THE INLET DUCT UPSTREAM OF THE RAM FAN AND HEAT EXCHANGERS WAS ADRIFT, AND THAT THE CLAMPS FOR THAT SECTION OF DUCT WERE NOT SECURED.`, A DISCUSSION WAS HELD WITH THE AME WHO RECTIFIED THE ADRIFT CLAMP THAT WAS FOUND.WHEN WE OPENED THE ACCESS DOOR WE NOTICED THE AFT CLAMP LOOKED A LITTLE LOOSE.  RESOLUTION CLAMP TIGHTENED AS PER AMM 21-52-44-00A-720A (TC# 20190703013)
